Results 1 to 7 of 7

Thread: Gross-excessive sweating

  1. #1
    Senior Member landrover's Avatar
    Join Date
    Apr 2004
    Location
    Philadelphia, Pa
    Posts
    562

    Gross-excessive sweating

    It's the dog days of summer, I sit on a hot piece of upholstered rubber known as a Roho, and my 'boys" never get a breath of air throughout the day...so with that said, not too be too graphic, but I find I sweat a lot "down there", to the point that my pants can be soaked through with sweat. I can't imagine I'm not the first to experience this, so what can be done to minimize this? I do not wear underwear...

  2. #2
    Using cotton pants may help a little. Trying to get off of your butt for a short time and "airing" out the area may also help. do not use powder of any sort....
    ckf
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

  3. #3
    Senior Member
    Join Date
    Nov 2016
    Location
    Orange County, CA
    Posts
    198
    Check your meds. Morphine is one drug that can alter your body's thermal regulation. My lower back was getting soaked when I took morphine. The sweating stopped as soon as the morphine stopped. Other options include a cushion that breathes better and/or sports underwear to wick moisture.

  4. #4
    Senior Member landrover's Avatar
    Join Date
    Apr 2004
    Location
    Philadelphia, Pa
    Posts
    562
    I only take baclofen and flomax.

  5. #5
    Senior Member
    Join Date
    Nov 2016
    Location
    Orange County, CA
    Posts
    198
    Quote Originally Posted by landrover View Post
    I only take baclofen and flomax.
    Flomax can cause serious skin reactions including sweating.

  6. #6
    I use folded good quality toilet paper.
    Wish I didn't know now what I didn't know then.
    Bob Seger

  7. #7
    Be careful of what you put in that area to wick the moisture. Sometimes if it gets too wet, it can cause more problems. Also, I would recommend that you let your SCI doc know what is going on if this is a major change for you. It is an autonomic regulation issue similar to AD without the serious life threatening concerns.
    ckf
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

Similar Threads

  1. Excessive sweating
    By Mac85 in forum Care
    Replies: 4
    Last Post: 08-14-2016, 12:10 AM
  2. excessive sweating
    By tejas parmar in forum Care
    Replies: 1
    Last Post: 11-10-2011, 11:42 AM
  3. Excessive sweating while exercising n sleeping.
    By tejas parmar in forum Care
    Replies: 7
    Last Post: 07-11-2011, 04:10 PM
  4. excessive sweating from 1 side of the body
    By tejas parmar in forum Care
    Replies: 11
    Last Post: 09-11-2010, 03:56 PM
  5. Excessive sweating at night
    By btorb74 in forum Care
    Replies: 13
    Last Post: 11-24-2009, 09:42 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •